Trastuzumab-associated Posterior Reversible Encephalopathy Syndrome.
Аннотация
Posterior reversible encephalopathy syndrome (PRES) is a clinical-radiographic syndrome that presents with neurological manifestations, including seizures, headache, or confusion, and is associated with posterior cerebral white matter edema on imaging. PRES is typically a benign and reversible condition. However, PRES can be fatal or associated with permanent deficits. Numerous conditions are associated with PRES, including hypertensive encephalopathy, renal diseases, and cytotoxic or immunosuppressant drugs. Recently, many case reports described the association between PRES and chemotherapeutic agents. However, trastuzumab-associated PRES is rarely reported. Herein, we report a case of a 51-year-old female with a history of metastatic gastric cancer who developed seizures while being treated with trastuzumab, and neuroimaging confirmed the diagnosis of PRES.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.